It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm on my 3rd day of lexapro, 5mg for anxiety. I've not had issues with this for ages but it's back now and got pretty bad recently so I got help from my dr. He prescribed Lexapro & Lorazapam. I took the lorazapam the 1st 2 nights and slept GREAT, woke feeling great too, had no anxiety through the day AT ALL. Mine seems to be worse in mornings. I also have a thyroid issue which is what my dr thinks may be behind my having anxiety now and I'll be working with another doctor to deal with that in the coming weeks.

day 1, no side effects except for a couple urges to puke... were over quick though and i didn't puke.

day 2, I noticed I was not thinking about negative things... possibly placebo effect since so early on. 3 hours after taking it, i got a little sleepy/drowsy that lasted for about 4 -1/2 hours then completely went away and I felt normal, pretty good.

day 3, took it at 2 PM. 3 hours and 26 minutes later, I started to feel tired, muscles felt a little weird, kind of a mild burning/fatigued feeling. I layed down and it got a little more intense. I got up and did things around the house and though I was tired the weird muscle feelings went away. As long as I stayed up doing things it was vague aside from feeling sleepy and mildly dizzy off and on. I also had the urge the puke again a few times but this doesn't seem to be a problem cause it lasted only a few seconds each time. Overall the feelings today were worse than yesterday but all passed after about 3 - 1/2 hours, including the sleepiness. As for anxiety, I did have some this morning but it was short lived. I did not take the lorazapam at bed as I had been doing the first 2 days. It's 11:23PM right now and I don't feel bad, don't feel great... No big aha moment as of yet. I think I'll skip the lorazapam again tonight and see what happens in the morning. If I wake with anxiety again, I'll take it the next night and see if I wake feeling ok.
day 41 though 47...

I've been on lexapro for almost 7 weeks now....

I only had one new thing happen that I thought was weird.... One day I got very hyper/over excited for around 1/2 an hour about something that was exciting but not THAT exciting. The same thing happened to me ages ago when I took too high of a dose of zoloft..... Anyway, I'm not sure why it happened now out of the blue?? It did subside and has not happened again so far.

This past week, all the sweating and other side effects I've had since starting this has stopped. I've still been having trouble sleeping. It's taking me about 2 hours of laying down to fall asleep so I've started going to bed earlier in order to get enough sleep and still be able to get up when I need to. 2 nights ago I skipped taking my lexapro at night and took it the next day at 2 pm to see if it would help with the sleeping issues and see if I would feel any side effects as I did in the first few weeks. I did not have any odd feelings or side effects from taking it in the day. It didn't make me sleepy or anything at all and I was more tired by midnight than before.

I'll see if taking it in the day helps with falling alseep faster at night over the next week. I'll be picking up 5mg lexapro instead of the 10mg and splitting. I was going to split the 5mg's and take 7.5mgs..... I'm feeling pretty good on 5 now that I have adjusted to it so I may not up my dose. I've heard that you wont really know the full effects of SSRI's till after 2 months of use and I'm glad I have waited this long before upping my dose or else I wouldn't have had a chance to see how well I'm feeling on 5mgs!
[QUOTE=t_411;4702485]It's natural to have those feelings when you don't have success with your first few meds. Hang in there though and don't give up because I'm sure there's going to be one that's right for you. Patients is not an easy thing to have either when you're not feeling well but at least you're moving forward and every day that passes is another day closer to you finding the right med.[/QUOTE]


Thank you very much. I appreciate the positivity, because it's really hard to feel positive when going through this and having a medication fail. I'm really hoping on the Lexapro! On day 9 now.





All times are GMT -7. The time now is 11:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!